# SDR SWIA95527

- Difficulty date: February 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27297
- Make and model: Swrngn SA227AC
- Aircraft serial: AC735
- Engine: Garrtt TPE33111U
- System (JASC): 2430 · DC Generating System
- Part: Lead
- Condition: Damaged
- Location: Rt Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT GENERATOR TRIPPED OFF LINE AS POWER WAS ADVANCED FOR TAKEOFF.  ABORTED TAKEOFF AND RETURNED TO GATE.  REPAIRED C LEAD ON RIGHT GENERATOR TERMINAL BLOCK.  RAN RIGHT ENGINE.  LOADED GENERATOR TO 250 AMPS.  OPS CHECKS GOOD AT LOW SPEED SETTINGS ON GROUND RUN.  SEE FL 10682.
